Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact-covering images of metric spaces


Authors: E. Michael and K. Nagami
Journal: Proc. Amer. Math. Soc. 37 (1973), 260-266
MSC: Primary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1973-0307148-4
MathSciNet review: 0307148
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Several kinds of compact-covering images of metric spaces are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10

Retrieve articles in all journals with MSC: 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0307148-4
Keywords: Compact-covering map, metric space, open map, s-map, point-countable base, countable character
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society